Publication
Title
Giant magnetoresistance in the half-metallic double-perovskite ferrimagnet
Author
Abstract
Language
English
Source (journal)
Angewandte Chemie: international edition in English. - Weinheim
Publication
Weinheim : 2015
ISSN
1433-7851
0570-0833
Volume/pages
54:41(2015), p. 12069-12073
ISI
000363396000031
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.12.2015
Last edited 15.05.2018
To cite this reference